MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXL161407
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Codes Aneurysm (1708); No Code Available (3191)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the devices verified the lot met all pre-release specifications.Also were implanted: pxt261414 /8398133 udi# (b)(4).Pxc201200/ 8607067 udi# (b)(4).(b)(4).According to the gore® excluder® aaa endoprostheses instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to endoleak and aneurysm enlargement.Additional considerations for patient selection include but are not limited to patient¿s anatomical suitability for endovascular repair.For pxl161407 the intended iliac inner diameter is 12-13.5mm.As the date of the follow up examination where the distal type i endoleak was discovered is unknown, the reintervention date (b)(6) 2020 will be used as an event date.
 
Event or Problem Description
On (b)(6) 2011, this patient underwent endovascular treatment using gore® excluder® aaa endoprostheses for abdominal aortic aneurysm.On an unknown date, a follow-up examination revealed a distal type i endoleak in the left limb.On (b)(6) 2020, the patient underwent reintervention.The left internal iliac artery was coil embolized, and an additional stent graft was deployed to extend the device to the left external iliac artery.The endoleak was resolved.Reportedly, no endoleak was observed in the proximal neck and the right limb, however, an aortic extender endoprosthesis and a contralateral leg endoprosthesis were deployed to prevent a future type i endoleak.The patient tolerated the procedure.It was suggested as a possible cause of distal type i endoleak was that the left limb device would be undersized.In addition, it was reported that the blood vessel diameter around the left limb was enlarged from approx.13 mm to 16 mm.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10463559
Report Number2953161-2020-01015
Device Sequence Number19555549
Product Code MIH
UDI-Device Identifier00733132610082
UDI-Public00733132610082
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2013
Device Model NumberPXL161407
Device Catalogue NumberPXL161407
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age78 YR